PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Spectral theory and quotients in Von Neumann algebras

Graeme West

Abstract


In this note we consider to what extent the functional calculus and the spectral theory in von Neumann algebras are preserved by the taking of quotients relative to two-sided ideals of the von Neumann algebra.

Keywords:von Neumann algebra, functional calculus, spectral theory, quotient algebras

Quaestiones Mathematicae 23(2000), 219–225



http://dx.doi.org/10.2989/16073600009485970
AJOL African Journals Online